Sexual selection explains Rensch's rule of size dimorphism in shorebirds.

Székely, Tamás, Freckleton, Robert P. and Reynolds, John D. (2004) Sexual selection explains Rensch's rule of size dimorphism in shorebirds. Proceedings of the National Academy of Sciences USA, 101 (33). pp. 12224-12227. ISSN 1091-6490

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: LivePure Connector
Date Deposited: 02 Sep 2019 10:30
Last Modified: 13 Aug 2022 05:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/72078
DOI: 10.1073/pnas.0404503101

Actions (login required)

View Item View Item